# SDR CALA9701799

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ACG74015001
- Condition: Damaged
- Location: Nlg
- Part time: 87,216 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

A LOUD CLUNK WAS HEARD IN COCKPIT AREA ON GEAR RETRACTION, FOLLOWED BY UNSAFE NOSE GEAR INDICATION.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR RETRACT ACTUATOR ROD END, GROUND SENSE CABLE SUPPORT AND MECHANISM BRACKET, AND NOSE GEAR RETRACTION LUG ON UPPER SECTION OF STRUT DAMAGED.  ALL THE DAMAGED COMPONENTS WERE REMOVED AND REPLACED.  THE NOSE GEAR STEERING WAS RIGGED IAW MM 32-50-00, PAGE 501-503.  A GROUND SENSE RIG WAS COMPLIED WITH IAW MM 32-24-01.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
